A remark on a theorem by F. Forstnerič

Jean-Pierre Rosay Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.332735

Arkiv for Matematik, 28, (1), 311-314, 1989.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 113 downloads ] [ 0 comments ]
@inproceedings{jean-pierre1989a,
  title={A remark on a theorem by F. Forstnerič},
  author={Jean-Pierre Rosay},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533574746544},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={311-314},
  year={1989},
}
Jean-Pierre Rosay. A remark on a theorem by F. Forstnerič. 1989. Vol. 28. In Arkiv for Matematik. pp.311-314. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533574746544.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved